American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Yanping Chen and Yong Ding. $L^p$ bounds for the commutators of singular integrals and maximal singular integrals with rough kernels. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. Carbery, C. E. Kenig and S. N. Ziesler. Restriction for homogeneous polynomial surfaces in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 365 (2013) 2367-2407.
Abstract, references, and article information   
View Article: PDF

[3] Steve Hofmann and José María Martell. $A_\infty$ estimates via extrapolation of Carleson measures and applications to divergence form elliptic operators. Trans. Amer. Math. Soc. 364 (2012) 65-101. MR 2833577.
Abstract, references, and article information   
View Article: PDF

[4] Jason Metcalfe and Ann Stewart. Almost global existence for quasilinear wave equations in waveguides with Neumann boundary conditions. Trans. Amer. Math. Soc. 360 (2008) 171-188. MR 2341999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ka-Sing Lau and Hui Rao. On one-dimensional self-similar tilings and $pq$-tiles. Trans. Amer. Math. Soc. 355 (2003) 1401-1414. MR 1946397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Marshall Ash and Gang Wang. One and two dimensional Cantor-Lebesgue type theorems. Trans. Amer. Math. Soc. 349 (1997) 1663-1674. MR 1357390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. Marshall Ash, Jonathan Cohen, C. Freiling and Dan Rinne. Generalizations of the wave equation . Trans. Amer. Math. Soc. 338 (1993) 57-75. MR 1088475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hugo Aimar. Elliptic and parabolic BMO and Harnack's inequality . Trans. Amer. Math. Soc. 306 (1988) 265-276. MR 927690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. A. Kerman. Convolution theorems with weights . Trans. Amer. Math. Soc. 280 (1983) 207-219. MR 712256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David S. Jerison and Carlos E. Kenig. The logarithm of the Poisson kernel of a $C\sp{1}$ domain has vanishing mean oscillation . Trans. Amer. Math. Soc. 273 (1982) 781-794. MR 667174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Raymond Johnson. Weighted estimates for fractional powers of partial differential operators . Trans. Amer. Math. Soc. 265 (1981) 511-525. MR 610962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1